# SDR SCNA20210514050

- Difficulty date: May 5, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD AFT FLAP INBOARD LOWER CORNER DELAMINATED. REPAIRED DELAMINATION AT INBOARD LOWER CORNER ON LEFT HAND OUTBOARD AFT FLAP PER 737-800 SRM 57-53-01-2R-4 AND SRM 51-70-10-2R-4
